I and my boyfriend had sex on December 10th last month and that was the last day of my cycle, so the condom got stuck in me, I was freaking out. The next day December 11th I decided to go get a take-action pill. Now it's January and I've taken multiple tests since 3 weeks after we had sex until now which is January 22nd as of today. All my tests were negative and I'm 14 days late as of today. I'm trying so hard not to stress myself out and be patient.
Have anyone had period that was a month late or two months late after taking the Take Action Pill?
Question posted by TheMixGoddess on 22 Jan 2022
Last updated on 22 January 2022 by LousArk
Yes, it's very common to have irregular periods for a while after Plan B.
Get your partner to always hold onto the condom, around the base of his penis, as he withdraws from you. This will prevent it coming off inside of you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.